# SDR UALA2010091603434

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,652 hours, 12,126 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Obstructed
- Location: Lav 2l Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP BY LAV 2 LT IS COVERED WITH CARPET AND CARPET TAPE.  REMOVED TAPE AND CARPET.  EMERGENCY CHECKS GOOD.
